# SDR AALA202110292806

- Difficulty date: October 3, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737*
- Aircraft serial: 31151
- Aircraft time: 27,655 hours, 11,405 cycles
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: 64356101
- Part serial: 9156
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Part time: 17,010 hours, 7,232 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LIFE RAFT PRESSURE CAN NOT BE READ THROUGH WINDOW. REPLACED AFT LIFE RAFT WITH SERVICEABLE UNIT IAW B737NG AMM 25-64-00, OPS CHECK GOOD.
